# SDR WX0400060

- Difficulty date: December 8, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N890GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED ROW 4 EMERGENCY PATH LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT BULB IAW 33-53-00.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
